# SDR DALA2024120211347

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 70,802 hours, 26,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo L/H Si
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 AFT CARGO L/H SIDE FUSELAGE FRAME HAS EXISTING REPAIR AT FRAME STA 1460 S26L. APPROX 12" IN LENGTH. REF AD TASK CARD 5311-01227 -01A. STEP # 2. CORRECTIVE ACTION: SUMMARY OF NR-00205- REMOVED, FABRICATED AND INSTALLED FRAME REPAIR AT STA 1460 FRAME BTW STR-26L AND STR-28L TO ACCOMPLISH NDT INSPECTIONS PER WORK CARD 5311-01227-01A IAW ER/A 621867-14AD REV ORIG. REFERENCE LOG PAGES 0679921 AND 0679923 FOR FOLLOW ON INSPECTIONS.
